MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A5/a6) patient ethnicity and race - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3/h6) the device was not returned, thus no investigation could be completed, and the cause of the reported failure could not be confirmed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra) and right ventricular (rv) lead due to non-function, occlusion, redundancy, and fracture.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath on the ra lead, examination under fluoroscopy noted the tip bevel orientation was not aligned with the handle.The glidelight device was removed, and visual inspection found the bevel orientation was rotated 45 degrees.Upsizing to a spectranetics 16f glidelight laser sheath, both the ra and rv leads were removed successfully.The procedure was completed with no reported patient harm.This report captures the 14f glidelight with a misaligned bevel tip; potential for harm.
 
Additional Manufacturer Narrative
D4) device serial number populated.D9) the glidelight device was returned to the manufacturer 11feb2026.H3) visual inspection confirmed the bevel was rotated and out of specification.H6) based on the device evaluation and investigation, this has been determined to be a production process related failure.Type of investigation code b01 replaced (from b17).Investigation findings code c16 replaced (from c20).Investigation conclusions code d03 replaced (from d14).All other codes remain applicable as listed in the initial mdr.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24247163
Report Number3007284006-2026-00024
Device Sequence Number20910154
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)270916(10)0303573760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-302
Device Catalogue Number500-302
Device Lot Number0303573760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 4068 RA PACING LEAD.; MEDTRONIC 5034 RV PACING LEAD.; PHILIPS LASER SYSTEM.; SPECTRANETICS LLD LEAD LOCKING DEVICES.
Patient Age85 YR
Patient SexFemale